# SDR P5CA9601077

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 2150 · Cabin Cooling System
- Part: Water Drain
- Condition: Cracked
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR COND BAY RT WATER DRAIN TUBE IS CRACKED ON TWO LOCATION AT B STA 1100R APPROX WATER DRAIN TUBE.  REPLACED PER MM 21-10-00.
